# SDR WX0A2025011032262

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 17,933 hours, 9,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14289
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FOUND ONE MEGAPHONE WITH MISSING VOLUME KNOBE / REMOVED AND REPLACED ONE MEGAPHONE OPS CHECKED IAW AMM 25-65-51-710-002-A"
